
Azocold-P Syrup
Manufacturer
Azphar Remedies
Salt Composition
Chlorpheniramine Maleate (1mg/5ml) + Paracetamol (25mg/5ml) + Phenylephrine (5mg/5ml)
Key Information
Short Description
Azocold-P Syrup is a medication used to treat symptoms of common cold, hay fever, and other respiratory tract conditions in children.
Dosage Form
Syrup
Introduction
Azocold-P Syrup is a combination of four medicines: Chlorpheniramine Maleate, Phenylephrine, Paracetamol, and Sodium Citrate. It relieves symptoms such as runny nose, cough, sneezing, watery eyes, sore throat, body ache, and fever. This medication is commonly prescribed in children to treat these symptoms.
Directions for Use
Azocold-P Syrup may make your child feel sleepy. Ensure your child takes extra care when taking part in physical activities. Never combine Azocold-P Syrup with other cold and flu medicines as that may lead to side effects.
How it works
Azocold-P Syrup is a combination of four medicines: Chlorpheniramine Maleate, Phenylephrine, Paracetamol, and Sodium Citrate. Chlorpheniramine is an antiallergic that relieves allergy symptoms like runny nose, watery eyes, and sneezing. Phenylephrine is a decongestant that narrows the small blood vessels providing relief from congestion or stuffiness in the nose. Paracetamol is an analgesic (pain reliever) and an antipyretic (fever reducer). Sodium citrate is a mucolytic that thins and loosens mucus (phlegm) making it easier to cough out.
Quick Tips
Ensure your child takes extra care when taking part in physical activities Never combine Azocold-P Syrup with other cold and flu medicines as that may lead to side effects Stop Azocold-P Syrup and immediately report to the doctor if your child develops an itchy rash, facial swelling, or breathing difficulties Practice self-care tips: clean and disinfect surfaces after sneezing and coughing, give your child plenty of fluids, restrain your child from having caffeinated products and foods that are spicy and fried, make your child gargle with warm saltwater, and ensure your child takes enough rest
Related Medicines

Maxtra P Syrup

Coriminic P Syrup Orange

Zincold Syrup

Fetamol P Syrup

Kinerest Syrup

Berymol Syrup

Ractiza Syrup

Lemolinctus Plus Syrup

Nccf P Syrup
